# SDR TRAX200700983

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 22,742 hours, 19,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKIN BUTT JOINT STRAP AT FS 640 BETWEEN STR 10 AND STR 11 IS CRACKED; REQUIRES REO 601R 53-61-506.   [07-26-07]   REPAIRED LT SKIN BUTT JOINT STRAP FS 640 BETWEEN STR 10 AND STR 11 IAW REO 601R 53-61-506.
